Monday, April 23, 2012

Side Effects


I hope everyone had a good Monday. Crippie's Monday was alright, but the weather has definitely been kicking Crippie's ass. It was around 80 degrees last week and now it's 50 degrees WTF! MOTHER NATURE HATES CRIPPLES! Crippie just wants to grab a bunch of aerosol cans and spray them in air while screaming "EFF YOU MOTHER NATURE!!!".

On the bright side my hip isn't bothering me as much now since I started taking my neurontin. I have been having some minor side effects though... depending on the time I take the neurontin I get very tired and heavy headed. I took my medicine a little later tonight so right now Crippie is very heavy headed, not a pleasant feeling. On the bright side, the tiredness could help regulate my sleep schedule. 

It's weird... only parts of Crippie feel tired. I'm conscious enough to write a blog while chatting with friends (multi-tasking baby!). Yet my eyes feel super heavy and the back of my head feels heavy... I dunno... kinda hard to explain. At least I'm not trippin' or anything, Crippie is perfectly lucid... OMG LOOK AT THE UNICORN, IT'S SO SHINYYYYYYY ;). 

Yeaaaaaaah, I think I'm gonna go to sleep. Sorry for the short post y'all. I'll take some cute pictures of animals and show them to you tomorrow. Let's hope that the side effects of the neurontin wear off after a few days.

Crippie's Tippie - Don't blog when you're really tired, it won't turn out well


  1. Poor Crippie! Don't worry, the side effects evened out for me after a month or so. About an hour and a half after I'd take it, I'd be completely "stoned"...lights on but NOBODY home! *grin*
    Good luck and hopefully your system adjusts quickly!

  2. It takes a while, but soon you shouldn't feel so tired. But be reassured that I don't take Neurontin at bedtime with the Ambien. Then you would have one stoned Grandma! :-)

  3. Hopefully that will clear up in a month or so as your body adjusts. If not, a chat with the doctor might be in order. I have that problem with my Parkinson's med - one of them makes me very sleepy, but I've noticed recently I'm less tired, so I think it's losing it's effectiveness. I've been on that dosage now for almost a year.


Related Posts Plugin for WordPress, Blogger...